MathSciNet Relay Station
MathSciNet bibliographic data
MR2739789 (2011k:45009) 45G15 (31B15 47J05)
Ma, Chao; Chen, Wenxiong; Li, Congming Regularity of solutions for an integral system of Wolff type. Adv. Math. 226 (2011), no. 3, 2676–2699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement